Renal Disorder

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is it common to get UTI after bilateral ureteric surgery?

Query: Hi doctor, My 19 months old daughter has suffered with for around seven months. Then, we had an MCU test and it was diagnosed that she had grade 5 reflux in right side and grade 4 in left side. Her ultrasound showed she had 40 cc urine residual. Her doctor suggested ureteric bilateral surgery. She h...  Read Full »


Dr. Vivekanandan G

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. Surgery to correct reflux will not prevent UTI (urinary tract infection). It will only prevent bacteria from reaching kidneys, thereby preventing renal damage. Yes, UTI can still occur after correction of reflux. Other factors which predispose to UTI must be ruled ou...  Read Full »

Kindly check the test results of diabetic and renal tubular acidosis patient and guide.

Query: Hi doctor, My father was previosuly diagnosed with renal tubular acidosis and diabetes mellitus, was maintained on Potassium citrate and Gliclazide OD. Currently he had an infected insect bite on the left anterior lateral aspect of the leg. He was started on CO-Amoxiclav BID. Currently on its 4th ...  Read Full »


Dr. Prathish Kumar

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. High creatinine suggests a CKD picture for a long term diabetes particularly uncontrolled DM. Your fathers HbA1c is high which shows his diabetic status is not under control. High potassium levels is one of the complications of CKD, in this picture taking Potassium citr...  Read Full »

Can Toradol alter creatinine levels?

Query: Hello doctor, If a person with chronic kidney disease with a creatinine of 1.9 and a GFR of 40 receives Toradol 60 mg IM as a single dose, can that lead to acute renal failure? How soon would failure occur after the administration of the medication?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Toradol contains Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals that keto...  Read Full »

I have excessive thirst and frequent urination. Are these due to my medications?

Query: Hello doctor,I have been on Lithium for bipolar disorder for over 20 years. From a blood test two years ago, I noticed that my GFR was below 40. So, I gradually started switching from Lithium to Epilim to avoid further damage to my kidneys. But now, I experience excessive thirst and I wake up at nig...  Read Full »


Dr. Pankaj Jawandhiya

Nephrologist

Answer: Hello, Welcome to icliniq.com. I have seen your detailed reports (attachment removed to protect patient identity). Lithium commonly causes two types of renal disease, namely nephrogenic diabetes insipidus and chronic tubulointerstitial nephritis. Diabetes insipidus is causing the...  Read Full »

What medicines can help treat renal hypertension?

Query: Hello doctor, I have renal hypertension. I am on Cilaheart 20 BD. My BP is 160/100. My creatinine is 4.18 and urea is 104. Please help.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I suggest you add up a diuretic like a tablet Torasemide 10 mg once daily along with tablet Arkamin (Clonidine and Hydrochlorothiazide) 0.1 mg thrice daily. Consult your specialist doctor, discuss with him or her and with their consent take the medicines. These woul...  Read Full »

From the reports, can you please tell me the reason for my mom's swollen feet?

Query: Hi doctor, I have a question about my mom's peripheral blood smear test. She is 62 years old and is diabetic. The report says she has normocytic normochromic anemia with neutrophilic leukocytosis. Her neutrophils are 85 %, lymphocytes are 14 %, eosinophils are 1 %, and neutrophils show coarse toxic ...  Read Full »


Dr. Arvind Guru

General Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. I have seen her reports (attachment removed to protect patient identity). In your mom's case, considering that she is a diabetic patient with swelling in both her feet (also known as edema), a few things come to my mind. She could be having some skin infection in the...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.